Tylenol with Codeine Overdose
An overdose of Tylenol with Codeine (acetaminophen with codeine) can be potentially dangerous. The acetaminophen component of the medication can cause jaundice, liver failure, and bleeding in the event of an overdose, while the codeine component may cause seizures, loss of consciousness, and difficulty breathing. Seek medical condition if you take too much Tylenol with Codeine. Overdose treatment may involve "pumping the stomach" and certain medications.
Overdosing on Tylenol with Codeine: An Introduction
Tylenol® with Codeine (acetaminophen with codeine) is a prescription pain medicine. It contains two medications: acetaminophen (Tylenol®) and codeine (a narcotic that is related to morphine). Both components can cause serious problems in the case of an overdose. The specific effects of a Tylenol with Codeine overdose can vary, depending on a number of factors, including the Tylenol with Codeine dosage and whether it was taken with any other medications or substances (such as alcohol, other medications, or street drugs).
Symptoms of a Tylenol with Codeine Overdose
The acetaminophen component of Tylenol with Codeine may cause the following symptoms in the case of an overdose:
- Yellowing of the whites of the eyes and skin (jaundice)
- Dark urine
- Low blood sugar (hypoglycemia)
- Loss of appetite
- Liver failure
- Loss of life.
The codeine component of Tylenol with Codeine may cause the following symptoms in the case of an overdose:
- Very narrow pupils of the eyes
- Difficulty breathing
- Loss of consciousness
- Loss of life.